• Phoenix Rising needs funds to operate: please consider donating to support PR

sb4

Had to go to A&E and was in hospital for 3 days with a fever and heart rate over 100bpm, averaging 130, even whilst lying down. When you combine this with POTS and heart pounding, its pretty hellish. Not sure what caused it's onset. I restarted mirtazapine the night before after a week off it...
sb4
Views
287
Comments
8
I tried to come off it to get rid of the side effects and because I dont like being on drugs however the POTS symptoms have been worsening and so has insomnia which is why I was taking it in the first place. half my usual dose last night. Sleep not great. Low BP in morning like it was when i was...
sb4
Views
126
Comments
1
A week off of mirtazapine, 7.5mg, was going fine then BOOM massive insomnia and heart palps that came on exactly 1 week after stopping, and at the time I usually take the mirt. Not only that but I remember ages ago when I was still adjusting doses it would take exactly a week I think for the new...
sb4
Views
181
Comments
4

Blog information

Author
sb4
Blog entries
3
Last update